IJPAM: Volume 47, No. 2 (2008)

EXISTENCE RESULTS FOR SYSTEMS OF
NONLINEAR EVOLUTION EQUATIONS

Radu Precup$^1$, Adrian Viorel$^2$
$^{1,2}$Department of Applied Mathematics
Faculty of Mathematics and Computer Sciences
Babes-Bolyai University
Cluj-Napoca, 400084, ROMANIA
$^1$e-mail: r.precup@math.ubbcluj.ro
$^2$e-mail: aviorel@gmail.com


Abstract.Existence results for semilinear systems of abstract evolution equations are established by means of Perov, Schauder and Leray-Schauder Fixed Point Theorems and a new technique for the treatment of systems based on vector-valued metrics and convergent to zero matrices.

Received: June 11, 2008

AMS Subject Classification: 35K90, 35K45

Key Words and Phrases: abstract parabolic evolution equation, parabolic system, initial value problem, Fixed Point Theorem, vector-valued norm

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 2